# SDR YENA20121218680

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 37,754 hours, 14,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 556 RSW-EWR, CREW REPORTED BATTERY PACK FOR EXIT LIGHTING HANGING UNDERNEATH 1C.  FOUND BROKEN TERMINAL AT ROW 1 EMERGENCY LIGHT.  REPLACED HARNESS AS PER AMM 33-51-00.
